A 22-year-old female asked:
Disclaimer

two days ago, got shot. hpv. arm is swollen, nausea, fatigue, low grade fever, sleepless, chest pain on side of injection. please help?

1 doctor answer
Dr. Paul Nowicki
23 years experience Gynecologic Oncology
Reaction to vaccine: Sounds like you have a strong reaction to the vaccine/ side effects. You should call the doctors office you got it from and let them know, they may want to see you again to evaluate your reaction.
Answered on Sep 28, 2016
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 28-year-old male asked:
Dr. Ed Friedlander
43 years experience Pathology
Several issues: Acne on your back will require both topical and at least some systemic treatment, the latter prescription strength. Make your physician appointment an ... Read More
1
1 thank
A 19-year-old female asked:
Dr. Scott Keith
43 years experience Podiatry
Who's Asking: What are you standing around for! Get to the emergency room now.
A 29-year-old male asked:
Dr. Charles Rocamboli
17 years experience Family Medicine
Chest pain : Chest pain always needs an evaluation especially when it's on the left side. See a doctor ASAP.
A 31-year-old male asked:
Dr. Robert Uyeda
44 years experience General Surgery
Non-itchy rashes: are more worrisome. It could come from collagen vascular diseases or sometimes even lymphoma. If it persists more than a few days, you should get me ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month